MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION ZM-530PA; TRANSMITTER

NIHON KOHDEN CORPORATION ZM-530PA; TRANSMITTER
Model Number ZM-530PA
Medical Device Problem Code Data Problem (3196)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported being unable to review data on this central nurse's station (cns) for their tele.There was no patient injury reported.
 
Additional Manufacturer Narrative
The customer reported being unable to review data on this central nurse's station (cns) for their tele.Technical support (ts) had the customer look at the stored and displayed wave setting and found out that no matter what, lead ii was not showing at all.The customer was only able to display trace 1 and lead i, which was not being used as the analysis lead.The customer will send in the transmitter unit to be exchanged.There was no patient injury reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.The following fields contain no information (ni), as attempts to obtain information were made, but not provided: a2 - a6 attempt # 1: 12/29/2023 a phone call was made in an attempt to gather patient and device information; a voice mail was left for cathy to call me back with this information as well an email address.Attempt # 2: 01/10/2024 a phone call was made in an attempt to gather patient and device information; a voice mail was left for cathy to call me back with this information as well an email address.Attempt # 3 01/15/2024 a phone call was made in an attempt to gather patient and device information; a voice mail was left for cathy to call me back with this information as well an email address.B6 attempt # 1: 12/29/2023 a phone call was made in an attempt to gather patient and device information; a voice mail was left for cathy to call me back with this information as well an email address.Attempt # 2: 01/10/2024 a phone call was made in an attempt to gather patient and device information; a voice mail was left for cathy to call me back with this information as well an email address.Attempt # 3 01/15/2024 a phone call was made in an attempt to gather patient and device information; a voice mail was left for cathy to call me back with this information as well an email address.B7 attempt # 1: 12/29/2023 a phone call was made in an attempt to gather patient and device information; a voice mail was left for cathy to call me back with this information as well an email address.Attempt # 2: 01/10/2024 a phone call was made in an attempt to gather patient and device information; a voice mail was left for cathy to call me back with this information as well an email address.Attempt # 3 01/15/2024 a phone call was made in an attempt to gather patient and device information; a voice mail was left for cathy to call me back with this information as well an email address.Additional model information: d10 concomitant medical device: the following device was used in conjunction with the zm transmitter: cns: model #: pu-681ra.Serial #: 1309.Device manufacturer date: 03/03/2020.Unique identifier (udi) #: (b)(4).Returned to nihon kohden: no.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Details of complaint: the customer reported being unable to review data on this central nurse's station (cns) for their tele.Technical support (ts) had the customer look at the stored and displayed wave setting and found out that no matter what, lead ii was not showing at all.The customer was only able to display trace 1 and lead i, which was not being used as the analysis lead.The customer will send in the transmitter unit to be exchanged.There was no patient injury reported.Investigation summary: evaluation from repair center showed that the transmitter had no signs of damage or scratches.All leads (1, 2, 3,va and vb) were tested using a simulator and monitored by the (b)(6).The reported issue could not be duplicated and confirmed.A definitive root cause could not be determined.The issue appears to be on the customer's side, likely related to the network, such as org, amp, or the antenna.Additional model information: d10 concomitant medical device: the following device was used in conjunction with the zm transmitter: cns: model #: pu-681ra, serial #: (b)(6), device manufacturer date: 03/03/2020, unique identifier (udi) #: (b)(4), returned to nihon kohden: no.Additional information: b4 date of this report g3 date received by manufacturer g6 type of report h2 if follow up, what type? h11 additional manufacturer narrative.Udi related data quality updates corrected information: d4 additional device information / primary unique device identifier (udi) #: corrected the udi # to include the production identifier (pi) information.This is a correction to the suspect medical device involved in the reported event, specifically the unique device identifier (udi) information in section d of the fda form 3500a.

Brand Name
ZM-530PA
Common Device Name
TRANSMITTER
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 116-8 560
JA  116-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key18527782
Report Number8030229-2024-04021
Device Sequence Number6383134
Product Code DRT
UDI-Device Identifier04931921115091
UDI-Public(01)04931921115091
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K043517
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberZM-530PA
Device Catalogue NumberZM-530PA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/12/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2023
Supplement Date Received by Manufacturer11/11/2024
Initial Report FDA Received Date01/17/2024
Supplement Report FDA Received Date11/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/12/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CNS.; CNS.
Patient SexUnknown